# SDR TRAX200701238

- Difficulty date: August 16, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 15,142 hours, 11,904 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Unknown
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE HATCH NEEDS THE FOLLOWING EXTERIOR PLACARDS EMERGENCY EXIT (INSTRUCTION PLACARD), OPEN PLACARD, ARROW INDICATION PLACARD AND CLOSED PLACARD.
